MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE
Model Number URF-V3
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, there was foreign material in the biopsy channel of the videoscope.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.New information added to the following fields: h3 & h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.The foreign material was possibly not removed since the reprocessing was not conducted properly due to leakage from control unit.A definitive root cause cannot be determined.The suggested event is detectable and preventable by handling the scope in accordance with the following sections of the instructions for use: fu states the detection method in urf-v3 series operation manual chapter 3 preparation and inspection.Ifu states the preventative measures in urf-v3 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.

Brand Name
URETERO-RENO VIDEOSCOPE
Common Device Name
URETERO-RENO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20450737
Report Number9610595-2024-20990
Device Sequence Number15761027
Product Code FGB
UDI-Device Identifier04953170435119
UDI-Public04953170435119
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K181451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberURF-V3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown